# SDR IPXA2022121989116

- Difficulty date: December 18, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,450 hours, 22,801 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 500 FT, RECEIVED A LEFT FWD ENTRY DOOR EICAS.  NO CHANGE IN PRESSURIZATION OR CABIN NOISE.  PERFORMED ADJUSTMENT TEST ON CREW DOOR ENTRY IAW MM 52-12-00-501,  CREW DOOR OPERATES PROPERLY. NO ADJUSTMENT NEEDED.
